图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
国际不确定性的量化期刊
影响因子: 4.911 5年影响因子: 3.179 SJR: 1.008 SNIP: 0.983 CiteScore™: 5.2

ISSN 打印: 2152-5080
ISSN 在线: 2152-5099

Open Access

国际不确定性的量化期刊

DOI: 10.1615/Int.J.UncertaintyQuantification.2017019428
pages 189-205

A FULLY ADAPTIVE INTERPOLATED STOCHASTIC SAMPLING METHOD FOR LINEAR RANDOM PDES

Felix Anker
Weierstraß-Institut für Angewandte Analysis und Stochastik, Berlin, Germany
Christian Bayer
Weierstraß-Institut für Angewandte Analysis und Stochastik, Berlin, Germany
Martin Eigel
Weierstraß-Institut für Angewandte Analysis und Stochastik, Berlin, Germany
Johannes Neumann
Weierstraß-Institut für Angewandte Analysis und Stochastik, Berlin, Germany
John Schoenmakers
Weierstraß-Institut für Angewandte Analysis und Stochastik, Berlin, Germany

ABSTRACT

A numerical method for the fully adaptive sampling and interpolation of linear PDEs with random data is presented. It is based on the idea that the solution of the PDE with stochastic data can be represented as conditional expectation of a functional of a corresponding stochastic differential equation (SDE). The spatial domain is decomposed by a nonuniform grid and a classical Euler scheme is employed to approximately solve the SDE at grid vertices. Interpolation with a conforming finite element basis is employed to reconstruct a global solution of the problem. An a posteriori error estimator is introduced which provides a measure of the different error contributions. This facilitates the formulation of an adaptive algorithm to control the overall error by either reducing the stochastic error by locally evaluating more samples, or the approximation error by locally refining the underlying mesh. Numerical examples illustrate the performance of the presented novel method.


Articles with similar content:

A COMPUTATIONAL APPROACH FOR EVALUATING THE EFFECTIVE ELASTIC MODULI OF NON-SPHERICAL PARTICLE REINFORCED COMPOSITES WITH INTERFACIAL DISPLACEMENT AND TRACTION JUMPS
International Journal for Multiscale Computational Engineering, Vol.13, 2015, issue 2
Shui Tao Gu, JianTao Liu, Qi-Chang He
Goal-oriented Atomistic-Continuum Adaptivity for the Quasicontinuum Approximation
International Journal for Multiscale Computational Engineering, Vol.5, 2007, issue 5
Mitchell Luskin, Marcel Arndt
HIGH DIMENSIONAL SENSITIVITY ANALYSIS USING SURROGATE MODELING AND HIGH DIMENSIONAL MODEL REPRESENTATION
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 5
Edmondo Minisci, Marco Cisternino, Martin Kubicek
Regularization and Enhanced in Radar Images Via Fusing the Maximum Entropy and Variational Analysis Methods (MEVA)
Telecommunications and Radio Engineering, Vol.64, 2005, issue 7-12
Jose A. Andrade-Lucio, R. F. Vazquez-Bautista, Oscar G. Ibarra-Manzano, L. J. Morales-Mendoza
AN ADAPTIVE REDUCED BASIS COLLOCATION METHOD BASED ON PCM ANOVA DECOMPOSITION FOR ANISOTROPIC STOCHASTIC PDES
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 3
Heyrim Cho, Howard C. Elman